Items where Author is "An, Jianbei"

Group by: Item Type | No Grouping
Number of items: 3.

Article

An, Jianbei and Eaton, Charles W. (2009) Nilpotent blocks of quasisimple groups for odd primes. Journal für die reine und angewandte Mathematik (2009.6). ISSN 1749-9097 (In Press)

Eaton, Charles W and An, Jianbei (2004) Blocks with trivial intersection defect groups. Mathematisches Zeitschrift, 247 (3). pp. 461-486. ISSN 0025-5874

MIMS Preprint

An, Jianbei and Eaton, Charles W. (2009) Nilpotent blocks of quasisimple groups for the prime two. [MIMS Preprint]

This list was generated on Mon May 29 01:01:13 2023 BST.